<< Previous Issue Journal of the Korean Mathematical Society (Vol. 7, No. 2) Next Issue >>
J. Korean Math. Soc. 1970 Vol. 7, No. 2, 29—53
A note on the evaluation of a definite integral
H. M. Srivastava
J. Korean Math. Soc. 1970 Vol. 7, No. 2, 29—32
Degenerate cases of the Einstein's connection in the $^*g^{\lambda v}$-unified field theory-II. The tensor $^*U_{v \lambda \mu}$
Kyung Tae Chung and Kun Soo Chang
J. Korean Math. Soc. 1970 Vol. 7, No. 2, 33—37
On weak extensions of a topology
Sehie Park
J. Korean Math. Soc. 1970 Vol. 7, No. 2, 39—42
Some remarks on dimensions of topological spaces
Chinhong Park
J. Korean Math. Soc. 1970 Vol. 7, No. 2, 43—47
Door topologies on an infinite set
Yewky Kim
J. Korean Math. Soc. 1970 Vol. 7, No. 2, 49—53

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd